# SDR ASAA2025042657573

- Difficulty date: April 26, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 42,534 hours, 13,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LENSE COVER IN AFT GALLEY, AIRCRAFT LEFT, NEAR F/A JUMPSEAT IS DETACHED. GROUNDED - YES. REPALCED EMERGENCY EXIT LIGHT ASSEMBLY AS REQ'D, REF. AMM 33-51-01, OPS CHECK NORMAL.
